# SDR FDEA2019060311200

- Difficulty date: May 31, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 87,527 hours, 29,081 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Part number: ACA70071
- Condition: Corroded
- Location: Nlg Trunnion
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH NLG SIDE LOAD (TRUNNION) FITTING BORE CORRODED ORIGINALLY WRI 32-30-6295 WAS   CLASSIFIED AS MINOR. DUE TO EXTENT OF CORROSION AND REPAIR EXCEEDING MD11 SRM  DAMAGE ALLOWANCE, THIS REPAIR IS NOW A MAJOR REPAIR.   INSTALLED 2(EA.) REPAIR BUSHINGS IN RH NLG TRUNNION  ATTACH BORE PER EA NO. 8-5340-  T0347242 (NOTES 3&4). EF.DC-10 SRM 53-40-00 VOL.1 FIG.33 PG.137 AND DPS  4.2.3 &   4.3.3.
